# SDR CA130404001

- Difficulty date: April 3, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC8311
- Engine: Pwa PW123
- System (JASC): 7603 · Power Lever
- Part: Linkage
- Condition: Out Of Rig
- Location: Power Lever
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ENGINE NR2 POWER AND CONDITION LEVERS INTERFERE WHEN AT FULL TRAVEL.  CONTROL ROD AT MFC CONDITION LEVER FOUND INSTALLED ON THE WRONG SIDE AT THE LEVER.
